# SDR BB05051

- Difficulty date: July 8, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Apu Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DUB  FLT 307  EN-ROUTE DUB TO PHL, DURING TAXI OUT, THE APU GENERATOR FAILED.  THE FLIGHT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE A-PHASE FEEDER WIRE BURNT FROM THE APU GENERATOR TO THE APU FIREWALL.  THE APU GENERATOR WAS PLACED ON MEL.  MAINTENANCE REPLACED THE BURNED APU GENERATOR FEEDER WIRE AND REMOVED THE MEL FOR THE APU GENERATOR.  OPERATIONALLY CHECKS OK.
